# SDR USAR201411250002

- Difficulty date: November 14, 2014
- Submitted: November 25, 2014
- Operation: General aviation
- Aircraft: N535PN
- Make and model: Beech 300BEECH
- Aircraft serial: FA0152
- Aircraft time: 18,539 hours, 7,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10143004033
- Part serial: 7204
- Condition: Cracked
- Location: Bs 265
- Part time: 18,539 hours, 7,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CRACKS WERE FOUND ON THE SEAT TRACK WEB BS 265.75.
